RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 5, Pages 895–912 (Mi zvmmf7447)  

This article is cited in 2 scientific papers (total in 3 papers)

On finding solutions of kinetic problems

V. I. Lebedev

Moscow

Full text: PDF file (1583 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:5, 152–177

Bibliographic databases:

Document Type: Article
UDC: 517.9:533.9
Received: 18.01.1966

Citation: V. I. Lebedev, “On finding solutions of kinetic problems”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966), 895–912; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 152–177

Citation in format AMSBIB
\Bibitem{Leb66}
\by V.~I.~Lebedev
\paper On finding solutions of kinetic problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 5
\pages 895--912
\mathnet{http://mi.mathnet.ru/zvmmf7447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204115}
\zmath{https://zbmath.org/?q=an:0176.47004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 5
\pages 152--177
\crossref{https://doi.org/10.1016/0041-5553(66)90120-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7447
  • http://mi.mathnet.ru/eng/zvmmf/v6/i5/p895

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “V. I. Lebedev (on the occasion of his 75th birthday)”, Comput. Math. Math. Phys., 45:11 (2005), 1833–1844  mathnet  mathscinet
    2. A. V. Shilkov, “EvenЦodd parity transport equations. 1: Algebraic and centered forms of the scattering source”, Math. Models Comput. Simul., 6:5 (2014), 465–479  mathnet  crossref  elib
    3. A. V. Shilkov, “Uskorenie iteratsii pri reshenii uravneniya perenosa chastits s pomoschyu ekstrapolyatsii istochnika po indeksu iteratsii”, Preprinty IPM im. M. V. Keldysha, 2018, 251, 27 pp.  mathnet  crossref
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:69
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019